# SDR UALA2009011500170

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 75,379 hours, 12,168 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286C
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE HOUR AFTER TAKEOFF, FUEL CONFIG LIGHT WITH RT TANK 4000 LBS LESS THAN LT.  REPLACED RT FUEL OVERRIDE PUMP.  OPS CHECK GOOD.
